# SDR SWAA080025

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 38,401 hours, 31,825 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 6573730
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT WING NR 4 SPOILER INBOARD ACTUATOR BRACKET BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
